The class group of a one-dimensional affinoid space
Annales de l'Institut Fourier, Volume 30 (1980) no. 4, p. 155-164

A curve X over a non-archimedean valued field is with respect to its analytic structure a finite union of affinoid spaces. The main result states that the class group of a one dimensional, connected, regular affinoid space Y is trivial if and only if Y is a subspace of P 1 . As a consequence, X has locally a trivial class group if and only if the stable reduction of X has only rational components.

Une courbe X sur un corps valué ultramétrique est, pour sa structure analytique, une réunion finie d’espaces affinoïdes. On démontre que le groupe des classes d’un espace affinoïde Y, Y connexe régulier et de dimension 1, est trivial si et seulement si Y est un sous-espace de P 1 . Par conséquent, le groupe des classes est localement trivial sur X si et seulement si la réduction stable de X n’a que des composantes rationnelles.

@article{AIF_1980__30_4_155_0,
     author = {Put, Marius Van Der},
     title = {The class group of a one-dimensional affinoid space},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {30},
     number = {4},
     year = {1980},
     pages = {155-164},
     doi = {10.5802/aif.812},
     zbl = {0426.14014},
     mrnumber = {82h:14018},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1980__30_4_155_0}
}
Put, Marius Van Der. The class group of a one-dimensional affinoid space. Annales de l'Institut Fourier, Volume 30 (1980) no. 4, pp. 155-164. doi : 10.5802/aif.812. http://www.numdam.org/item/AIF_1980__30_4_155_0/

[1] A. Escassut, Éléments spectralement injectifs et générateurs universels dans une algèbre de Tate, Memoria publicada en Collectanea Mathematica vol. XXVIII, fasc. 2 (1977), 131-148. | MR 58 #22658 | Zbl 0389.12012

[2] L. Gerritzen, M. Van Der Put, p-adic Schottky groups and Mumford curves, forthcoming in Lecture Notes in Math.

[3] M. Van Der Put, Schottky groups and Schottky curves, Algebraic Geometry, 1978, Lecture Notes in Math., 732, 518-526. | MR 82a:14007 | Zbl 0412.14023